I was feeling amazing in the second week and then this week... the third week... I have tanked out completely. Moody, headache, insomnia. I started my menstrual cycle at the beginning of the week and noticed the day before that I was so down. It has not gotten any better. I know that it takes 6-8 weeks for this med to work but is it normal to have this happen at 3 weeks after feeling great?
It does take a month or so to reach maximum efficacy, but I suspect your worsening symptoms are more hormonal than due to the medication. Be patient, give it time and if your symptoms worsen be sure to contact the doctor.
Hello ecuteach and welcome..you've received answers from two site gurus. I agree-I suspect it's PMS/Hormone related, which can be very powerful. Hope you're soon feeling better. Please let us know how you're doing. Regards, 4N Substances
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.